American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[2] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[3] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF

[4] Marius Mitrea. Mixed boundary-value problems for Maxwell's equations. Trans. Amer. Math. Soc. 362 (2010) 117-143. MR 2550146.
Abstract, references, and article information   
View Article: PDF

[5] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lorenzo D'Ambrosio, Enzo Mitidieri and Stanislav I. Pohozaev. Representation formulae and inequalities for solutions of a class of second order partial differential equations. Trans. Amer. Math. Soc. 358 (2006) 893-910. MR 2177044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] N. H. Mahmoud. Partial differential equations with matricial coefficients and generalized translation operators. Trans. Amer. Math. Soc. 352 (2000) 3687-3706. MR 1650030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Todd Kapitula. Multidimensional stability of planar travelling waves. Trans. Amer. Math. Soc. 349 (1997) 257-269. MR 1360225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Luis Escauriaza and Jin Keun Seo. Regularity properties of solutions to transmission problems . Trans. Amer. Math. Soc. 338 (1993) 405-430. MR 1149120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Deborah Tepper Haimo. The dual Weierstrass-Laguerre transform . Trans. Amer. Math. Soc. 290 (1985) 597-613. MR 792814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Boggess and M.-C. Shaw. A kernel approach to the local solvability of the tangential Cauchy Riemann equations . Trans. Amer. Math. Soc. 289 (1985) 643-658. MR 784007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuh Jia Lee. Applications of the Fourier-Wiener transform to differential equations on infinite-dimensional spaces. I . Trans. Amer. Math. Soc. 262 (1980) 259-283. MR 583855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. V. Widder. The Huygens property for the heat equation . Trans. Amer. Math. Soc. 232 (1977) 239-244. MR 0454346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stuart Nelson. On some solutions to the Klein-Gordon equation related to an integral of Sonine . Trans. Amer. Math. Soc. 154 (1971) 227-237. MR 0415049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1